MathSciNet Relay Station
MathSciNet bibliographic data
MR350740 (50 #3232) 57A10 (57E25)
Tollefson, Jeffrey L. A $3$-manifold admitting a unique periodic PL map. Michigan Math. J. 21 (1974), 7–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement